Lattice points and Fourier expansions

Bochner, Salomon and Chandrasekharan, Komaravolu S.: Lattice points and Fourier expansions. In: Acta scientiarum mathematicarum, (12) B. pp. 1-15. (1950)

[img]
Preview
Cikk, tanulmány, mű
math_012_pars_b_001-015.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1950
Volume: 12
Number: B
ISSN: 0001-6969
Page Range: pp. 1-15
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 15. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13609

Actions (login required)

View Item View Item